MathSciNet Relay Station
MathSciNet bibliographic data
MR1189494 20G15 (14L30 14M15 17B20 22E10)
Richardson, Roger; Röhrle, Gerhard; Steinberg, Robert Parabolic subgroups with abelian unipotent radical. Invent. Math. 110 (1992), no. 3, 649–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement